MathSciNet Relay Station
MathSciNet bibliographic data
MR1993242 37N25 (34K20 92B20)
Xu, Bingji; Liu, Xinzhi; Liao, Xiaoxin Global asymptotic stability of high-order Hopfield type neural networks with time delays. Comput. Math. Appl. 45 (2003), no. 10-11, 1729–1737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement